# SDR ASA0510184

- Difficulty date: June 14, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME ON FUSELAGE IS CRACKED (AFT END FWD FRAME.  REPLACED IAW SRM. (K)
